MAUDE Adverse Event Report: 4WEB, INC. 4WEB CERVICAL SPINE TRUSS SYSTEM - STANDALONE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

4WEB, INC. 4WEB CERVICAL SPINE TRUSS SYSTEM - STANDALONE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number CSCR-3514-SD-SP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to 4web medical that a 4web cage, plate and a pair of screws were explanted due to adjacent level disease.The revision was performed about five months post initial surgery, on (b)(6)2024.No issues or complications reported during the revision surgery.Two set of screws were used during the surgery.It is unknown which pair is related to the reported incident.Therefore, both devices are being reported.(device 4 of 4).
 
Additional Manufacturer Narrative
No product was returned.Production records of all the devices involved in the initial procedure were reviewed, no issues related to manufacturing were noted that may have contributed to the event.The cause of the event could not be established with the information available to the manufacturer.

Brand Name
4WEB CERVICAL SPINE TRUSS SYSTEM - STANDALONE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard,
suite 620
frisco TX 75034
Manufacturer (Section G)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer Contact
vareesha divakar
2801 network boulevard
suite 620
frisco, TX 75034
8002857090
MDR Report Key21225019
Report Number3009189869-2025-00004
Device Sequence Number8443234
Product Code OVE
UDI-Device Identifier00812998039371
UDI-Public(01)00812998039371(17)310301(10)R005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190870
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCSCR-3514-SD-SP
Device Catalogue NumberCSCR-3514-SD-SP
Device Lot NumberR005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Initial Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale